# SDR SWAA2021092706140

- Difficulty date: August 11, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB, AT HSS 129.50, 2ND VERTICAL STIFFENER IS CRACKED.  REMOVED DAMAGED STIFFENER IAW SRM 55-10-09-2R-4.   HFEC INSPECTION OF THE CUT OUT EDGES OF THE STIFFENER, WEB, AND EXISTING FASTENERS HOLES IAW SRM 55-10-09-2R-4.   ET INSPECTED CUT EDGE AND HOLES IAW NDTM PART 6 51-00-00 PROCEDURE 23 AND 16, NO CRACKS NOTED. FABRICATED A REPAIR, APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4.  PRIMED REPAIR AND AREA IAW SRM 55-10-09-2R-4.  INSTALLED THE REPAIR IAW SRM 55-10-09-2R-4.
